top
CLOSE

An important message from Express Chemist

In these unprecedented times due to COVID-19 we are listening to the latest advice from the government and their health specialists. We are continuing to work in these challenging times so that we can serve the needs of our customers.

Please note that we are receiving a particularly high volume of orders, enquiries, telephone calls and emails. We are working exceptionally hard to process orders and respond to customer enquiries as quickly as possible. Unfortunately it is currently taking a little longer to process and dispatch orders than usual, so please allow 2-3 working days for shipment.

Please also note that postal services and couriers are experiencing similar challenges so please allow longer delivery times than usual. We would be grateful if you can be patient and not contact us regarding your order before these times are up so we can reduce the pressure on our customer service team.

Thank you for your patience and understanding.

If you have symptoms of coronavirus stay at home and self-isolate for 10 days.
For information about coronavirus please click here.

Keep well and stay safe.


This website uses cookies. By continuing to use this website you are giving consent to cookies being used. For more information please view our Privacy Policy.

Solpadeine Max Soluble Tablets 16

Product code: SOL378M
  • Pharmacy Only Medicine
£3.75
(incl VAT)
Sorry, this item is currently unavailable. Please consider purchasing Solpadeine Max Soluble Tablets 32 instead.
Solpadeine Max Soluble Tablets - With Paracetamol 500mg, Codeine 12.8mg and Caffeine 30mg.
  • Fast Acting.
  • Triple Action.
  • Pharmacy Formula.
Solpadeine Max Soluble Tablets provide short-term relief for acute to moderate pain. They should be used when other painkillers have not worked, you should wait at least 4 hours after taking any other painkiller before taking Solpadeine Max Soluble Tablets.

These Solpadeine Max Soluble tablets provide effective relief from Migraine, Headache, Dental Pain, Period Pain, Backache, Arthritic & Rheumatic Pain, Strains and Sprains and Sciatica. Unlike other Paracetamol preparations Solpadeine Max Soluble Tablets contain Codeine Phosphate which is an Opoid analgesic that works along side the Parcetamol to provide effective relief. The Caffeine, also included in the preparation, helps speed up the effects of the Paracetamol for fast results.

Directions of Use:
For oral use.

Adults and children over 12 years of age:
Take two tablets dissolved in a tumbler of water every 4 hours.
Do not take more frequently than every 4 hours.
Do not take more than 8 tablets in 24 hours.
Do not give t children under 12 years of age.
Do not take for more than 3 consecutive days as it may cause addiction to Codeine.
If you are still experiencing pain after 3 days of using Solpadeine Max Soluble Tablets please see your doctor or pharmacist.

Ingredients:
PARACETAMOL 500MG, CODEINE PHOSPHATE HEMIHYDRATE 12.8MG, CAFFEINE 30MG, SORBITOL, SODIUM SACCHARIN, SODIUM BICARBONATE, SODIUM LAURYL SULPHATE, CITRIC ACID, SODIUM CARBONATE, POLYVIDONE, DIMETICONE.